# SDR DXTA2022080367260

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 12,222 hours, 9,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THE TENSION ON THE MAIN CABIN DOOR IS TO TIGHT CAUSING THE DOOR TO SLAM SHUT WHEN CLOSING IT . IT COULD INJURE SOMEONE IF THEY ARE NOT READY FOR IT. // SIGNOFF// FOUND DOOR CABLE TENSIONS ON BOTH CABLE REELS WAY TOO HIGH. ADJUSTED MAIN
ENTRY DOOR CLOSING CABLE REELS TENSIONS MX IAW CE560XLS MM 52-10-03. MAIN NENTRY DOOR OPS CHECKS - GOOD.
